# SDR VNAA2018110899910

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 341,264 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: 22850860801
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER CASCADE CRACKED ON LH THRUST REVERSER ASSY MARKED WITH TAPE. C/A:  REMOVED L/H TR UPPER CENTER CASCADE IAR CRJ200 AMM 78-33-01-000-801. INSTALLED L/H TR UPPER CENTER CASCADE IAW CRJ200 AMM 78-33-01-400-801.
